# SDR KCSA201207111121

- Difficulty date: July 11, 2012
- Submitted: August 19, 2012
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747209B
- Aircraft serial: 22447
- Aircraft time: 96,044 hours, 22,806 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1000 S42-43l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE BS 1000, S42 - 43L HAS EVIDENCE OF CORROSION COMING FROM UNDER REPAIR DOUBLER
